# SDR REXA2016062401235

- Difficulty date: June 24, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT FOUND CORRODED FROM BS 661+32 TO 661+46, 661+62 TO 661+74.00 AND FS 661+90 TO 669.4.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A07.                    
"
